# SDR SWAA2025110320698

- Difficulty date: October 2, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATE HOLES ON BRACKET,  HORIZONTAL PRESSURE DECK BTW BS 663 - 675, LBL 45 - 54.  FABRICATED NEW BRACKET IAW SRM 51-10-02, ITEM 9, AND DWG 144A7715, SHEET 2, REV -.
